Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 3, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Feb 4, 2014, 4:59 PM CST for 8 counties in Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2014, 4:59 PM CST (22:59 UTC)
- Expired
- Feb 4, 2014, 9:12 PM CST
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS, Tippah County, MS, Union County, MS
The radar
The Memphis radar (KNQA), 102 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 11.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 373 m²/s²
- 0-3 km storm-relative helicity
- 622 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
780
WGUS54 KMEG 042259
FFWMEG
MSC009-033-071-093-107-137-139-145-050200-
/O.NEW.KMEG.FF.W.0003.140204T2259Z-140205T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CST TUE FEB 4 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
TATE COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 800 PM CST
* AT 500 PM CST...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATESVILLE...HOLLY SPRINGS...NEW ALBANY...OXFORD...RIPLEY...
SENATOBIA...HOLLY SPRINGS NATIONAL FOREST...JOHN W KYLE STATE PARK
AND WALL DOXEY STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3449 8874 3449 8878 3448 8879 3438 8924
3437 8925 3427 9015 3437 9020 3463 9021
3500 8969 3499 8884
$$2 follow-up statements
759
WGUS54 KMEG 050136
FFWMEG
MSC009-033-071-093-107-137-139-145-050330-
/O.EXT.KMEG.FF.W.0003.000000T0000Z-140205T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
736 PM CST TUE FEB 4 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
TATE COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 930 PM CST
* AT 735 PM CST... 2 TO 4 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN
ADDITIONAL 1 TO 2 INCHES OF RAIN IN THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATESVILLE...HOLLY SPRINGS...NEW ALBANY...OXFORD...RIPLEY...
SENATOBIA...HOLLY SPRINGS NATIONAL FOREST...JOHN W KYLE STATE PARK
AND WALL DOXEY STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3449 8874 3449 8878 3448 8879 3438 8924
3437 8925 3427 9015 3437 9020 3463 9021
3500 8969 3499 8884
$$916
WGUS74 KMEG 050312 RRA
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
912 PM CST TUE FEB 4 2014
MSC009-033-071-093-107-137-139-145-050323-
/O.CAN.KMEG.FF.W.0003.000000T0000Z-140205T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MS-UNION MS-TIPPAH MS-TATE MS-PANOLA MS-MARSHALL MS-
LAFAYETTE MS-DESOTO MS-
912 PM CST TUE FEB 4 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
DESOTO...NORTHERN LAFAYETTE...MARSHALL...PANOLA...TATE...TIPPAH...
UNION AND BENTON COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3449 8874 3449 8878 3448 8879 3438 8924
3437 8925 3427 9015 3437 9020 3463 9021
3500 8969 3499 8884
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 4, 3:40 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Feb 4, 3:40 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CST TUE FEB 4 2014
.DISCUSSION...
ACTIVE WINTER DAY OVER PORTIONS OF THE MIDSOUTH...WITH SIGNIFICANT
ICING UNDERWAY NORTH OF INTERSTATE 40... AND OVER THE MS RIVER
DELTA SOUTHWEST OF MEMPHIS.
AT MIDAFTERNOON... GOES WATER VAPOR IMAGERY SHOWED A CLOSED UPPER
LOW OVER KS...LIFTING NORTHEAST. A DRYSLOT WAS EVIDENT...EXTENDING
ACROSS TX...NORTHEAST INTO THE WESTERN OZARK PLATEAU. KLZK RADAR
SHOWED THE BACK EDGE OF PRECIPITATION NEAR LITTLE ROCK. THIS
PRECIPITATION WAS OF LOWER INTENSITY THAN WHAT WAS OCCURING FURTHER
EAST TOWARD MEMPHIS. THIS MAIN BAND OF PRECIP...ALONG THE MS RIVER
AND SUPPORTED BY AN ELEVATED WARM CONVEYOR BELT...WAS ORIENTED
RIGHT ALONG THE 0C SURFACE ISOTHERM. THE ADVERTISED WARM UP INTO
THE UPPER 30S BY NAM SURFACE PROGS AND BY GFS/NAM MOS GUIDANCE
FAILED TO MATERIALIZE... DESPITE RELATIVELY HIGH WET BULB ZEROS.
SUFFICIENT ICING HAD OCCURRED OVER WESTERN AND NORTHERN SHELBY
COUNTY TO DOWN TREE LIMBS AND INTERRUPT POWER. SEE LATEST LSR
PRODUCT FOR COMPLETE LIST OF ICE DAMAGE REPORTS.
FOR THE EARLY EVENING...INCLUDING RUSH HOUR. HEAVIER RAIN WILL
LIFT EAST OF THE METRO...WITH TEMPS HOVERING NEAR FREEZING.
TRAVEL CONDITIONS WILL REMAIN ON THE EDGE OF PASSABLE AND
HAZARDOUS. TEMPS IN MEMPHIS SHOULD FALL BELOW FREEZING FOR GOOD
BY 7 TO 8 PM...WITH PRECIP ENDING DURING THAT PERIOD.
HAVE EXTENDED WINTER WEATHER HEADLINES THROUGH MIDNIGHT OVER ALL
BUT NORTHEAST AR... WHICH RUNS THROUGH 8 PM. BASED ON PRECIP
TRENDS...THESE HEADLINES MAY BE CANCELLED EARLY. SLICK ROADWAYS
WILL PERSIST INTO THE OVERNIGHT.
FEW CHANGES FOR THE MID AND LATTER PORTION OF THE WORKWEEK.
MODIFIED ARCTIC AIR OVER THE CENTRAL MS RIVER VALLEY WILL SETTLE
INTO THE MIDSOUTH...KEEPING DAYTIME TEMPS 25 TO 30 DEGREES BELOW
DAYTIME NORMAL MAX TEMPS.
12Z GFS AND ECMWF WERE WEAKER WITH THE UPCOMING WEEKEND SYSTEM...
SHOWING MORE OF FAST MOVING OPEN WAVE. THERMAL PROFILES STILL
FAVORABLE FOR SNOW...BUT AMOUNTS AND COVERAGE WILL BE MORE LIMITED
THAN IT APPEARED EARLIER. WEEKEND TEMPS REMAIN WELL BELOW NORMAL.
PWB
&&
.AVIATION...
18Z TAF CYCLE
INVERTED SURFACE TROUGH AND UPPER LEVEL TROUGH PRODUCING
PRECIPITATION ACROSS THE LOWER MISSISSIPPI VALLEY. FREEZING
RAIN AND SLEET STILL EXPECTED AT JBR UNTIL 05/01Z...THEN TAPERING
OFF TO FREEZING DRIZZLE FOR A COUPLE OF HOURS BEFORE ENDING.
OTHERWISE...REMAINING TAF SITES ARE EXPECTED TO REMAIN MOSTLY AS
RAIN TAPERING OFF TO A SHORT PERIOD OF DRIZZLE THIS EVENING. IFR
CONDITIONS EXPECTED TO PREVAIL THROUGH MOST OF THE PERIOD. A
POTENTIAL EXISTS FOR TEMPORARY LIFR CONDITIONS INTO THIS EVENING.
HOWEVER...CONFIDENCE IS TOO LOW TO INCLUDE IN TAFS AT THIS TIME
AND WILL CONTINUE TO MONITOR TRENDS. IFR CONDITIONS WILL IMPROVE
TO MVFR CONDITIONS MAINLY AFTER 05/15Z. N/NE WINDS BETWEEN 5-10
KTS WILL GRADUALLY BACK NW TONIGHT.
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING UNTIL 8 PM CST THIS EVENING FOR CLAY-
CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.
WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-
CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.
MO...WINTER STORM WARNING UNTIL 8 PM CST THIS EVENING FOR DUNKLIN.
WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.
MS...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-
DESOTO-TUNICA.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR BENTON MS-
MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE.
TN...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-
CROCKETT-DYER-FAYETTE-GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-
OBION-SHELBY-TIPTON-WEAKLEY.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CHESTER-
HARDEMAN-HENDERSON-MADISON.
&&Hazardous weather outlook, Feb 4, 1:52 PM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 152 PM CST TUE FEB 4 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 152 PM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WILL BRING ICE ACCUMULATIONS AND PERHAPS SOME SLEET TO PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST AND NORTH CENTRAL MISSISSIPPI. PLEASE REFER TO THE LATEST ONGOING WARNINGS AND ADVISORIES FOR THIS WINTER STORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF MIXED WINTER PRECIPITATION WILL POSSIBLE ACROSS ALL THE MIDSOUTH SATURDAY...WITH SNOW POSSIBLE SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY WINTER WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Feb 4, 4:06 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM ICE STORM WILSON 35.57N 90.04W
02/04/2014 MISSISSIPPI AR TRAINED SPOTTER
ICING ON POWERLINES AND TREES. LOST ELECTRICITY. ONE HALF
INCH OF PRECIPITATION IN 4 HOURS.
0131 PM FLOOD 2 S BARTLETT 35.19N 89.84W
02/04/2014 SHELBY TN TRAINED SPOTTER
ROAD FLOODED AT SHELBY OAKS DRIVE AND SUMMER AVE.
0131 PM ICE STORM 9 WNW MILLINGTON 35.38N 90.03W
02/04/2014 SHELBY TN PUBLIC
SEVERAL TREES AND POWER LINES ARE DOWN DUE TO ICE.
0131 PM FREEZING RAIN 1 NE TRENTON 35.98N 88.93W
02/04/2014 E0.00 INCH GIBSON TN PUBLIC
FREZZING RAIN WITH 0.15 TO 0.25 INCHES OF ICE. SOME SMALL
TREE LIMBS ARE STARTING TO FALL.
0219 PM FREEZING RAIN ROBINSONVILLE 34.82N 90.32W
02/04/2014 E0.20 INCH TUNICA MS EMERGENCY MNGR
TWO TENTHS OF AN INCH OF ICE IN NORTH TUNICA
COUNTY...TREES BEGINNING TO FALL... ICE ACCUMULATING ON
TREES AND POWERLINES
0230 PM ICE STORM MARTIN 36.34N 88.86W
02/04/2014 WEAKLEY TN EMERGENCY MNGR
ONE HALF OF AN INCH ICE ACCUMULATION...POWERLINES AND
TREES DOWN... WIDESPREAD POWER OUTAGES THROUGHOUT THE
COUNTY
0329 PM FLASH FLOOD SOUTHWEST MEMPHIS 35.05N 90.07W
02/04/2014 SHELBY TN LAW ENFORCEMENT
INTERSECTION OF MILLBRANCH AND TIMOTHY RD FLOODED... CARS
NOT BEING ALLOWED THROUGH
0329 PM ICE STORM HARRISBURG 35.56N 90.72W
02/04/2014 POINSETT AR TRAINED SPOTTER
QUARTER OF AN INCH OF ICE ACCUMULATION...NUMEROUS TREES
DOWN AND WIDESPREAD ELECTRICAL OUTAGES
0353 PM ICE STORM HARRISBURG 35.56N 90.72W
02/04/2014 POINSETT AR TRAINED SPOTTER
QUARTER OF AN INCH OF ICE ACCUMULATION... NUMEROUS TREES
DOWN AND WIDESPREAD POWER OUTAGES
0402 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
02/04/2014 DESOTO MS TRAINED SPOTTER
MODERATE TO HEAVY STREET FLOODING THROUGHOUT SOUTHERN
DESOTO COUNTY
&&
JPMLocal storm report, Feb 4, 4:14 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
414 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FLOOD 2 N BARTLETT 35.24N 89.84W
02/04/2014 SHELBY TN PUBLIC
BROWNSVILLE ROAD FLOODED NEAR AUSTIN PEA HIGHWAY. OTHER
ROADS IN AREA ALSO FLOODING.
&&
TLSJR/PJBLocal storm report, Feb 4, 4:18 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
418 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM ICE STORM BLYTHEVILLE 35.93N 89.92W
02/04/2014 MISSISSIPPI AR PUBLIC
QUARTER OF AN INCH OF ICE ACCUMULATION... NUMEROUS TREES
DOWN
&&
JPMLocal storm report, Feb 4, 4:27 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM ICE STORM PARAGOULD 36.06N 90.51W
02/04/2014 GREENE AR PUBLIC
ICE ACCUMULATIONS ON TREES AND POWERLINES
&&
JPMLocal storm report, Feb 4, 4:41 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
441 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM ICE STORM ATOKA 35.45N 89.77W
02/04/2014 TIPTON TN TRAINED SPOTTER
ONE HALF OF AN INCH OF ICE WITH TREES AND POWER LINES
DOWN COUNTYWIDE. POWER OUTAGES HAVE OCCURRED AS WELL.
&&
JLHLocal storm report, Feb 4, 4:48 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CST TUE FEB 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM ICE STORM COVINGTON 35.57N 89.65W
02/04/2014 TIPTON TN EMERGENCY MNGR
TREES AND POWERLINES DOWN ON BLOCKING 15 ROADWAYS. MORE
THAN TEN THOUSAND WITHOUT POWER THROUGHOUT COUNTY
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 10:02 PM CST | River Flood Warning | MEG | Monroe | 47 hr |
| Feb 4, 12:28 PM CST | Winter Weather Advisory | MEG | Marshall | 7 hr |
| Feb 4, 2:35 PM CST | Areal Flood Advisory | MEG | Coahoma, DeSoto, Tunica | 94 days |
| Feb 4, 3:10 PM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Tate, Tunica | 4 hr |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.